# SDR AALA201712189057

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 2,976 hours, 1,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN ILLUMINATED DURING FLIGHT WITH SWITCH IN ARMED POSITION.  PERFORMED OPS CHECK IAW AMM.
